IJPAM: Volume 83, No. 3 (2013)

A NOTE ON MULTIVALENT NON-BAZILEVIČ FUNCTIONS

Lifeng Guo1, Yi Ling2, Gejun Bao3
1School of Mathematical Science and Technology
Northeast Petroleum University
Daqing, 163318, P.R. CHINA
2Department of Mathematics
Delaware State University Dover
DE 19901, USA
3Department of Mathematics
Harbin Institute of Technology
Harbin, 150001, P.R. CHINA


Abstract. A theorem involving multivalent non-Bazilevič functions is considered and then its certain consequences are given.

Received: November 17, 2012

AMS Subject Classification: 30C45

Key Words and Phrases: analytic and multivalent functions, multivalent non-Bazilevic functions, multivalent starlike functions

Download paper from here.



DOI: 10.12732/ijpam.v83i3.10 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 3